# SDR 2004F00064

- Difficulty date: September 26, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND UPPER FUSELAGE CROWN AREA BETWEEN FRAMES 52 AND 53 STRINGER 1 LT AND 1 RT VHF ANTENNA MOUNT SURFACE HAS TOOL MARKS AROUND PERIPHERY.  UPON FURTHER EVALUATION OF UPPER FUSELAGE CROWN AREA BETWEEN FRAME 52 AND FRAME 53, STRINGER 1L AND 1R, VHF ANTENNA MOUNT SURFACE, FOUND TOOLING MARKS TO BE CHIPPED PAINT AND NO DAMAGE TO STRUCTURE NOTED.  TREATED AND PRIMED BARE METAL.  (M)
